# SDR SWAA2021062882253

- Difficulty date: June 10, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727d-787 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AFT CARGO COMPT. FLOOR SUPPORT Z CHANNEL S-25L FROM STA 727D TO 787 ; / [01] REMOVE CORROSION AT AFT CARGO COMP FLOOR  SUPPORT S-25L STA727D TO STA 787 AS PER B737 SRM 53-00-53; [02] CERTIFIED REMOVAL CORROSION; [03] VERIFIED CORROSION REMOVAL; [04] PERFORMED UT THICKNESS INSP ON AFT CARGO REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THICKNESS NOTED FROM STA 747+10' - 787 IS 0.030' AND REST AREA NOTED 0.036' TOOL USED : OLYMPUS 27MG BC:172139; [05] ORIGINAL THICKNESS.040''; MATERIAL LOST.010''; MATERIAL REMAINING.030'' FOUND OUT LIMITS IAM B-737-700 SRM-53-00-53-1A-2; [06] CERTIFIED EVALUATION; [07] VERIFIED EVALUATION. FOUND OUT OF LIMITS.; [08] REMOVED ZEE CHANNEL L/H SIDE AT AFT CARGO COMP FROM STA 727 TO STA 847 IN IAW SRM 51-40-02-0G-0; 53-00-53-2R-5; [09] RECEIVED NEW ZEE CHANNEL P/N BAC 1496-377 7075 T6 PO#1723699; LOCATED AND DRILLED NEW ZEE CHANNEL FROM STA 737 TO 847 IN IAW SRM 51-40-05-0G-0; 53-00-53-2R-5; [10] VERIFIED 8 AND 9.
